# SDR AALA201712049008

- Difficulty date: November 8, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112753200
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATED ON PASSENGER CREW DOOR STOP #1 FROM FR20 I/B LOWER HOLE IN PASSENGER CABIN. REPAIRED PER EA 275095A.
